CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

On the Brauer-Manin obstruction for zero-cycles on curves

Dennis Eriksson (Institutionen för matematiska vetenskaper) ; Viktor Scharaschkin
Acta Arithmetica (0065-1036). Vol. 136 (2008), 2, p. 99–110.
[Artikel, refereegranskad vetenskaplig]

We wish to give a short elementary proof of S. Saito's result that the Brauer-Manin obstruction for zero-cycles of degree 1 is the only one for curves, supposing the finiteness of the Tate-Shafarevich-group $\sha^1(A)$ of the Jacobian variety. In fact we show that we only need a conjecturally finite part of the Brauer-group for this obstruction to be the only one. We also comment on the situation in higher dimensions.

Nyckelord: zero-cycles, Brauer-Manin obstruction

Denna post skapades 2016-12-07. Senast ändrad 2016-12-20.
CPL Pubid: 245929


Läs direkt!

Länk till annan sajt (kan kräva inloggning)

Institutioner (Chalmers)

Institutionen för matematiska vetenskaperInstitutionen för matematiska vetenskaper (GU)


Algebra och geometri

Chalmers infrastruktur